Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A correction note on: ``Generalized Hewitt-Savage theorems for strictly stationary processes'' [Proc. Amer. Math. Soc. 63 (1977), no. 2, 313-316; MR0501304 (58 #18695)] by R. Isaac


Author: José Luis Palacios
Journal: Proc. Amer. Math. Soc. 88 (1983), 138-140
MSC: Primary 60G10; Secondary 60F20
DOI: https://doi.org/10.1090/S0002-9939-1983-0691294-6
Original Article: Proc. Amer. Math. Soc. 63 (1977), 313-316.
MathSciNet review: 691294
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Conditions on the distribution of a process $ \{ {X_n},n \in I\} $ are given under which the invariant, tail and exchangeable $ \sigma $-fields coincide; the index set $ I$ is either the positive integers or all the integers. The results proven here correct similar statements given in [3].


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60G10, 60F20

Retrieve articles in all journals with MSC: 60G10, 60F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0691294-6
Keywords: Invariant, tail, exchangeable events and $ \sigma $-fields
Article copyright: © Copyright 1983 American Mathematical Society